| Model Number |
QRP6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During pre-installation, the bobbins were found to be slipping.
Additional Manufacturer Narrative
Once problem was identified, bobbin housing was opened and wear and tear was identified on the internal locking components.Worn components were replaced and the device was confirmed to operate as expected.This event was originally reported in a summary report 3006073153-2025-00059, which was submitted in relation to the affected devices from the voluntary recalled performed by spectrum medical ltd (recall number z-0224-2025).Fda has since requested that each event for the devices related to the voluntary recall be individually submitted, resulting in the creation and submission of this report.